# SDR UPS96220490

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Torq Box Web
- Condition: Cracked
- Location: Fs 1256
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  LOWER TORQUE BOX INBD WEB (RT) BS 1256 IS CRACKED AT THE LOWER LIGHTENING HOLE APPROXIMATELY .2 INCH LONG.  REMOVED DAMAGE PER SRM 51-40-02, FABRICATED AND INSTALLED REPAIR DOUBLER PER SRM 51-40-02 AND 51-30-02.
